# SDR 2003FA0000452

- Difficulty date: May 1, 2003
- Submitted: May 9, 2003
- Operation: General aviation
- Aircraft: N4948M
- Make and model: Piper PA-20
- Aircraft serial: 20639
- Engine: Lyc O290
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION IT WAS DISCOVERED THAT THE ORIGIONAL MFG DATA TAG WAS NOT ON THE AIRCRAFT.  USUALLY LOCATED ON THE FLOORBOARD NEAR THE BATTERY BOX.  A HANDMADE TAG WAS FOUND RIVETED TO THE FIREWALL.  MFG RECORDS INDICATE THAT THE CORRECT FUSELAGE SERIAL NR MATCHES THE LOGBOOK AND HANDMADE TAG.  A NEW TAG WILL BE ORDERED FROM MFG AT AN INFLATED PRICE.
